# SDR DALA2019030801639

- Difficulty date: March 7, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 64,015 hours, 23,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 CORROSION ON BOX BEAM BTW STA 1640 AND 1680 RBL 52 AT AFT FLOOR STRUCTURE.(W4). CORRECTIVE ACTION: SUMMARY OF NRC 00336: REWORK AREA IS OUT OF LIMITS PER SRM. SUPPORTS WERE REPLACED PER. SRM AND DWG. (0974802)
